Facebook Pixel
EmpowHER Guest

about my periods

By Anonymous October 15, 2013 - 10:39am
Rate This

actualy i hd took ovral L PILL to postpone my periods for few days...i hd took 3 or 4 pills after stopping that pill it had cmpltd 12 days still i m nt in periods is that sign of pergancy or wt...othrwse i shld wait for few more days ...and i took pills wen i ws abt to be in periods 2days befr ...and hd intercsre to bfr tkng that pill....so sugeest me wt to do nw n which wld b b the btrr way to knw exctly i m in wt stutn nw...

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Your post is very difficult to understand - you may be using auto correct so I would need you to type the words in individually so I can understand exactly what you are trying to say. Thanks!



October 15, 2013 - 11:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!